# SDR IPXA2025060550402

- Difficulty date: June 5, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N174UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0869
- Aircraft time: 23,234 hours, 13,920 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 7013763200
- Condition: Stuck
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW UNABLE TO OPEN CREW ENTRY DOOR AND DOOR JAMMED AND STUCK OPEN ABOUT 2 INCH OUTWARD.UNABLE TO OPEN AND CLOSED.  SERVICED FWD DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-10-14. OPS CHECK AND LEAK CHECK GOOD. THIS CLEARS MEL, PLACARD REMOVED.
